SYNTHES GMBH ADAPTOR FOR RADIOLUCENT DRIVE FOR TRS; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Back to Search Results |
| Catalog Number |
05.001.226 |
| Medical Device Problem Codes |
Mechanical Jam (2983); Complete Loss of Power (4015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.Device evaluation: the actual device was returned for evaluation.During repair, an evaluation was performed, and it was determined that the reported condition that the device as frozen,would not move, identified during service and repair, was confirmed.The assignable root cause was determined to be due to component failure from wear.Udi#: (b)(4).
Event or Problem Description
It was reported, by japan, that during service and evaluation, it was determined that the adaptor device was frozen, would not move and had cosmetic damage.It was further determined that the device failed pretest for general condition, and function test in running mode.It was noted, in the service order that during an unspecified surgical procedure, it was discovered that the device stopped working.It was not reported if there were any delays to the surgical procedure.It was not reported if a spare device was available for use.There was patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2023.All available information has been disclosed.If additional information should available, a supplemental medwatch will be submitted accordingly.